# SDR ASAA0380628

- Difficulty date: October 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 15K CEHCK, FUSELAGE SKIN CORRODED AT FS 769-788, BETWEEN LONGERON 30 AND 29R UNDER FAIRING RUB STRIP AND AROUND FASTENER HOLES.  REPAIRED PER EA 5330-01708.  (M)
